1. Health

Discuss in my forum

Carol Eustice

Arthritis Patients: Did You Experience Prednisone Withdrawal?

By July 24, 2013

Follow me on:

You may have heard people with arthritis talk about what it was like to wean or taper off of prednisone. They describe varying degrees of withdrawal symptoms. For some, it was a nightmare.

It can be worse for people who took the drug for a long time or at a high dose. Prednisone is not a drug that can be stopped abruptly. It must be tapered gradually on a schedule determined by your doctor. Still, there may be withdrawal symptoms.

What has been your experience with discontinuing prednisone? Share your experience.

Related Articles:

Connect With Carol:

Facebook | Twitter | Message Board | Newsletter

Photo by Natalie Souprounovich (stock.xchng)

Comments
No comments yet. Leave a Comment
Leave a Comment

Line and paragraph breaks are automatic. Some HTML allowed: <a href="" title="">, <b>, <i>, <strike>

©2014 About.com. All rights reserved.

We comply with the HONcode standard
for trustworthy health
information: verify here.